# SDR KCSA2017090313

- Difficulty date: September 3, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 87,885 hours, 15,108 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FIRE IN WHEEL WELL WARNING MESSAGE. SHORT ABORTED TAKE OFF PRIOR TO TAKE OFF AND NOTED FIRE WARNING. ACCOMPLISHED B747 AMM 5-51-10 AND FIM 26-17 TASKS 801 AND 802. NO FAULTS OR DISCREPANCIES NOTES.
